# SDR DJFA2009007

- Difficulty date: February 10, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N826LX
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258826
- Aircraft time: 1,966 hours, 1,272 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, AFTER TAKEOFF, CREW HEARD A LOUD BANG IN THE NOSE GEAR WELL AREA AND NOTED A RUBBER BURNING ODOR.  AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT AND LANDED SAFELY.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS BUT COULD NOT DUPLICATE THE DISCREPANCY.
